# SDR USAASB03062

- Difficulty date: May 5, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

CLT - FLT 859 - ON APPROACH INTO CLT, THE FLAP INDICATION DID NOT GO BEYOND 10 DEGREES.  CREW COMMENCED WITH A MISSED APPROACH AND DECLARED AN EMERGENCY.  ALTERNATE FLAP EXTENSION PROCEDURE WAS INITIATED AND A NORMAL FLAP LANDING WAS MADE WITH FLAP INDICATION READING ZERO.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE.  MAINTENANCE RESET POPPED FLAP POSITION TRAILING EDGE INDICATION CIRCUIT BREAKER.  PERFORMED FLAP INDICATION TEST PER MM 27-51-00. OPERATIONAL TEST GOOD.  (M)
